# SDR DALA20190402085

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 48,729 hours, 32,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Missing
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRTBAR MISSING LANYARD. INSTALLED SERVICEABLE BISTLE AND GIRT LANYARD REF MD90 AMM 25-61. NO RII REQUIRED. OK FOR SVC. (LP# 5836906)
